# SDR CA130318020

- Difficulty date: March 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF BELOW 500 FT AGL SHAKER ENGAGED WHILE AT SAFE SPEED WINDSHEAR FAIL STATUS MESSAGE APPEARED, CONTINUOUS IGNITION ENGAGED. EVENT WENT AWAY BUT CAME BACK SEVERAL TIMES.  ACFT RETURNED TO ORIGIN.  MAINTENANCE R & R STALL PROTECTION COMPUTER, SPC WITH SERVICEABLE UNIT.  OPS CHECK GOOD.
